Jump to content

Do some jump off @ .05 of K??


[NY...]

Recommended Posts

Hi BB,

 

Have any of you jumped off K @ .05.  I had my K compounded and have gone from .20 to .15 to .10.  This week I plan to do another taper to .05, but don't know what to do after that. 

 

Any feedback will be greatly appreciated.

 

Thanks,

 

NYClady

Link to comment
Share on other sites

Hi NYClady,

 

I stopped by to read your blog and I have no experience with klonopin and am sure one of the moderators/administrators will help you with this.  I don't know how you taper while working.

I am retired and if I had to work, I don't know if I could do this. 

 

That is great you went to the gym.  It sounds as if you are functioning pretty good while you're tapering.  I understand there are bad days also.  We never know when they will be and I guess we have to get through them the best we can.  I remember someone I knew used to say "you gotta' do what you gotta' do" - isn't that true?

 

When I needed an answer re tapering, I sent out a shout in the shoutbox to Pamster and she answered me and said it was okay to do that.

 

Feel better.

 

Gail  "This too shall pass"

Link to comment
Share on other sites

Hi NYCLady,

 

I saw your shout.  I've seen many members jump from .125 mgs of Klonopin, so I'd say you're safe to jump from .05.  At this low dosage, it's doubtful it's doing much for you, so it's probably time to let go of the drug and get on with the true healing that only comes from being benzo free.  How are you feeling?

Link to comment
Share on other sites

[ec...]
Hi NYClady...I recently just finished a K taper - my story was that I was experiencing the rebound effect ONLY when I hit a very low dose. That was when I, personally, knew I was ready to be done with the K. I had planned on holding all the way down to the nitty gritty (even though I was always wondering if I could finish earlier). Finally, my body gave me enough signs that it was time to stop. You know yourself best. How are you feeling?
Link to comment
Share on other sites

Hi NYCLady,

I am also wondering what low doses of K are doing. (I am at .083)  What I CAN say is that at .130, I personally went though 5 days of non-stop brain fog >:(.

(I also read a lot of K histories and to me it seems that others also went though stuff around.125). 

You sound like you are strong, and doing great.  Whatever you choose, I hope it goes well for you!

Blessings,

Itzsweird (former west side girl :))

Link to comment
Share on other sites

Hi Thunder,

 

Thanks for your feedback.  I did exactly what you suggested and Pamster got back to me.  Thanks for the suggestion. 

 

Yes, having to go to work during tapering has been very difficult.  I pray every day for strength to get through my day and the Lord does help me. 

 

Hope you are doing well.  Take care,

 

NYClady

Link to comment
Share on other sites

Hi Pamster,

 

Thanks for getting back to me.  I tapered last Sunday from .15 to .10.  Had a couple of really rough days on days 4 and 5 and my mornings are usually really difficult.  However, I plan to taper to .05 tonite and jump off my K pm next Sunday.  I still have to tackle my morning K, which I plan to start next Sunday. 

 

Thanks for your help and your concern.

 

I really appreciate it!

Link to comment
Share on other sites

Dear Clementine and itzsweird:

 

Thank you so much for your imput.  I really do appreciate it!

 

Take care,

 

NYClady

Link to comment
Share on other sites

Hi Wilcofan,

 

Thanks for the encouragement!  I really need it.  I still have to tackle my am dose, but one day at a time :)

Link to comment
Share on other sites

Hi NYClady,

 

I thought Pamster would get back to you and she does a really good job here.  The other officers are good also.

 

Good luck while you are working and tapering.  You appear to be handling this okay. 

 

Gail  "This too shall pass"

Link to comment
Share on other sites

Go for it buddy

 

It's not a big drop . . . 

 

The feeling shitty during the early/first half of the day seems to be the norm. Welcome to withdrawal. You're on the right path!

Link to comment
Share on other sites

Hi yram,

 

I took my BB advice and tapered to .05 last night.

 

Thanks for the encouragement!  I really do appreciate it!

 

NYClady

Link to comment
Share on other sites

I jumped from .03 which is pretty close to .05. It depends on how your taper is going. People with mild tapers have jumped from .125 and had no problems, but if the taper is rough it is usually best to get as low as you can. All you are really doing is allowing your brain to adjust to the lower doses so it will be better prepared for the jump.

 

Whatever you decide I hope it works out for you and you heal quickly  :thumbsup:

 

Jeff M.

Link to comment
Share on other sites

[ec...]
Sorry...not a clinical benzo term....just the CNS system crash (from the botox and steroids for my back along with the antibitoic that I had a reaction to) I had experienced days prior to being put on benzos where the anxiety wasn't regulated at all - both positive and negative stimulation had me shaking for 3 weeks...that was my rebound effect.
Link to comment
Share on other sites

×
×
  • Create New...